Open Access
2011/2012 Box Dimension of the Limit of Hölder Functions
Loredana Biacino
Real Anal. Exchange 37(1): 117-128 (2011/2012).


In this note a theorem to determine the box dimension of the graph of the limit of a sequence of α-Hölder functions is established. By application of such a theorem the box dimensions of the graphs of some functions that are generalizations of Weierstrass-type functions are determined.


Download Citation

Loredana Biacino. "Box Dimension of the Limit of Hölder Functions." Real Anal. Exchange 37 (1) 117 - 128, 2011/2012.


Published: 2011/2012
First available in Project Euclid: 30 April 2012

zbMATH: 1247.26006
MathSciNet: MR3016854

Primary: 26A15 , 26A16
Secondary: 26A30

Keywords: box dimension , Hölder continuous functions , Weierstrass-type functions

Rights: Copyright © 2011 Michigan State University Press

Vol.37 • No. 1 • 2011/2012
Back to Top